View Full Version : Taking Clonidine at night, Phenibut in the morning and Ritalin during afternoon


tomgrouncontrol
01-12-17, 12:05 AM
Lately, I have been trying a mix to just help me get by a stressful moment, I need to study and focus. I also need a good sleep but my discipline is not strong yet, and I happen to be a bit depressed to go to sleep. I am working on it but has anyone tried this combination? Is it dangerous?

My doctor had me prescribed with Clonidine to help with my ADD, it was great for a couple of months but I missed a dose for a week and then I developed a strong rash, hives. The only time this happened to me was when I was a kid, but even then this was very odd. I missed a dose for a week, and I also happened to be a bit ignorant as I would add 2 clonidine pills to make me fall asleep faster (this is before I ran out) and I have developed this rash effect whenever I take a full pull. So what I do is take only half a pill, it helps.

Later on, doctor and I agreed to try Ritalin. I'm on 15mg starter dose, it's been well so far but lately, after taking a full pill I get this sort of heaviness or dull feeling on my chest area, sort of a heart palpitation. I don't know what to describe it but it feels a bit scary and terrible. Now this never happened during my first weeks on it, in fact, I even started by cutting the pill in half because I was afraid of taking it full on. Anyway, I use this during the afternoon and I have some mixed feelings, I think Adderall would be better for me.

I also have been taking Phenibut in the morning to help with my singing sessions, just so it can help me calm down and I think it works wonders.

Anyhow, has anyone experienced a similar effect with clonidine? Sort of weird to have the hives and itchiness. So I decided to just take a pill by half, and these allergies never or rarely rise up.